Relativistic Transport Equations for Electromagnetic, Scalar, and Pseudoscalar Potentials

G. R. Shin, Johann Rafelski

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

We propose a particular form of relativistic transport equations arising from the classical limit of single-time Wigner function for Dirac particles evolving in the presence of scalar, pseudoscalar, and electromagnetic fields. These relativistic Vlasov-type equations for the particle and the antiparticle sector of the Fock space can be also obtained assuming the validity of the Liouville′s equation given a suitable classical Hamiltonian and the associated force.

Original languageEnglish (US)
Pages (from-to)65-75
Number of pages11
JournalAnnals of Physics
Volume243
Issue number1
DOIs
Publication statusPublished - Oct 1995

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this